# SDR AALA201612149014

- Difficulty date: December 13, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 51,029 hours, 19,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT UNSECURE. MAINTENANCE SECURED THE EMERGENCY LIGHT AND TRIM AT SEAT 9D AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
